# SDR CA081212003

- Difficulty date: December 12, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 8,040 hours
- Engine: Ge CF343B1
- System (JASC): 7320 · Fuel Controlling System
- Part: Plug
- Part number: J2009P03
- Condition: Loose
- Location: Mfc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE CHECK, A FUEL LEAK WAS DISCOVERED COMING FROM THE NR 2 ENGINE MFC.  UPON FURTHER INVESTIGATION A PLUG WAS FOUND LOOSE.  THE PLUG WAS REMOVED, THE O-RING REPLACED AND THE PLUG RE-INSTALLED.  A LEAK CHECK WAS CARRIED OUT WITH NO LEAKS NOTED IPC REF IS 73-11-00, FIG. 5-380.  A RECORDS CHECK WAS CARRIED OUT AND NO PREVIOUS WORK WAS NOTED IN THIS AREA.  THIS PLUG IS NORMALLY NOT TOUCHED IN SERVICE, IT WOULD NORMALLY ONLY BE LOOKED AT DURING OVERHAUL OR BENCH CHECK.
